# SDR 06FDEA2999

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8400
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE SKIN DENTED, MEASURES 2" BY 1" BY  0.210" DEEP.  NO SRM REPAIR ON DENT POSITION AREA.  DENT MARK ON LT HORIZONTAL STAB LEADING EDGE SKIN TRIMMED OUT AND REPAIR CARRIED OUT PER FEDEX EA NR 1-5510-103523, STABILIZERS, HORIZONTAL STABILIZER, REPAIR LEADING EDGE DENT.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
